# SDR WX0A2025050732418

- Difficulty date: May 5, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N285NV
- Make and model: Airbus A320-214
- Aircraft serial: 5067
- Aircraft time: 38,880 hours, 25,182 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(AIRCRAFT GROUNDED) (EMERGENCY DECLARED) RIGHT HAND FIXED WINDOW CRACKED / REMOVED AND REPLACED RH FIXED WINDOW PER AMM 56-11-12-400-003-A OPS TEST OK A/C OK FOR SERVICE "
